American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Lars Hesselholt. On the $K$-theory of planar cuspical curves and a new family of polytopes. Contemporary Mathematics 620 (2014) 145-182.
Book volume table of contents   
View Article: PDF

[2] Guillermo Cortiñas and Gisela Tartaglia. Operator ideals and assembly maps in $K$-theory. Proc. Amer. Math. Soc. 142 (2014) 1089-1099.
Abstract, references, and article information   
View Article: PDF

[3] Pere Ara and Guillermo Cortiñas. Tensor products of Leavitt path algebras. Proc. Amer. Math. Soc. 141 (2013) 2629-2639.
Abstract, references, and article information   
View Article: PDF

[4] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. A negative answer to a question of Bass. Proc. Amer. Math. Soc. 139 (2011) 1187-1200. MR 2748413.
Abstract, references, and article information   
View Article: PDF

[5] Joseph Gubeladze. Global coefficient ring in the Nilpotence Conjecture. Proc. Amer. Math. Soc. 136 (2008) 499-503. MR 2358489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arthur Bartels and Holger Reich. On the Farrell-Jones conjecture for higher algebraic $K$-theory. J. Amer. Math. Soc. 18 (2005) 501-545. MR 2138135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ayelet Lindenstrauss and Ib Madsen. Topological Hochschild homology of number rings. Trans. Amer. Math. Soc. 352 (2000) 2179-2204. MR 1707702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Rognes, C. Weibel and appendix by M. Kolster. Two-primary algebraic $K$-theory of rings of integers in number fields. J. Amer. Math. Soc. 13 (2000) 1-54. MR 1697095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bjørn Ian Dundas. Continuity of K-theory: An example in equal characteristics. Proc. Amer. Math. Soc. 126 (1998) 1287-1291. MR 1452802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1